My friend took 4 g of Paracetamol yesterday morning for back pain. Then, he visited the hospital yesterday evening for Paracetamol poisoning. What is the treatment for this situation?
Welcome to icliniq.com.
For further doubts consult an internal medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/internal-medicine-physician
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
In addition to those, to help remove excess mucus, I suggest Ambroxol or N-Acetyl cysteine twice daily ... Read fullWill using Percoset cause any side-effects?
.. safe compared to Percoset. Single use of Percoset never causes permanent side effects. The side effect caused by a single dose (such as loss of appetite and difficulty in emptying bladder) will be for one day only. Once the amount of drug gets exc... Read fullHow can you tell the difference between food poisoning or possible Acetaminophen poisoning?
Hello doctor,I am asking about a 10-year-old girl. She is acting like she is much older than her age (in the wrong way). She is exhibiting behaviors of a 16-year-old, and it is very concerning. She is wearing heavy makeup, making lip-syncing videos u... Read full
Ask your health query to a doctor online?Ask an Internal Medicine Physician Now